# SDR SWIA202157929

- Difficulty date: April 25, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 42,890 hours, 36,384 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 3864392501
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:  SIDEWALL PANEL WINDOW FRAME CRACKED AT 6/AB.DAMAGE IS COSMETIC IN NATURE PART IS GOOD FOR CONTINUED SERVICE AT THIS TIME. FIX AT NEXT AVAILABLE OPPORTUNITY, NO LATER THEN NEXT C-CHECK. / C:  MCI     (FILED CLOSED)     REMOVED AND REPLACED SIDEWALL PANEL (WINDOW FRAME) REVEAL ASSEMBLY AT 6AB IN REFERENCE TO CRJ200 CMM 25-23-42.
